# SDR SWAA2017032112660

- Difficulty date: March 6, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 42,190 hours, 24,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8340
- Condition: Corroded
- Location: Bs 794-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT THRESHOLD WEB CORRODED BETWEEN BS 794 TO 847, STRINGER 25R.  R & R WEB IAW DWG.
